# SDR CALA2022122603495

- Difficulty date: December 26, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 109,692 hours, 11,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR TO SEAT 20AB CEILING EMER LIGHT CAPACITY CHECK FAIL.  L2 DOOR (M33099) EMER LIGHT POWER SUPPLY BATTERY AND CHARGER REPLACED AND OP TEST NORMAL.
